MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LeVeen? SuperSlim?; electrosurgical, cutting & coagulation & accessories

BOSTON SCIENTIFIC CORPORATION LeVeen? SuperSlim?; electrosurgical, cutting & coagulation & accessories
Model Number M001262260
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction

Brand Name
LeVeen? SuperSlim?
Common Device Name
electrosurgical, cutting & coagulation & accessories
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key50569606
Report Number2124215-2026-46191
Device Sequence Number21466006
Product Code GEI
UDI-Device Identifier08714729441694
UDI-Public(01)08714729441694(17)280604(10)36687779
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001262260
Device Catalogue NumberM001262260
Device Lot Number0036687779
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date10/02/2026
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight114 LB